# SDR COMA0660574

- Difficulty date: October 6, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 12,617 hours, 11,416 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 0112H7146
- Condition: Cracked
- Location: Cockpit
- Part time: 12,608 hours, 11,406 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5320 - LEFT WINDSHIELD CRACKED DURING CLIMB, DECLARED AN EMERGENCY AND RETURNED WITHOUT INCIDENT.  REPLACED LEFT WINDSHIELD.
